3/14 KiKi AMPS 341 PMPS 361 +dosecrease

Discussion in 'Lantus / Levemir / Biosimilars' started by Donna & KiKi, Mar 14, 2010.

Thread Status:
Not open for further replies.
  1. Donna & KiKi

    Donna & KiKi Member

    Joined:
    Feb 16, 2010
    I don't even know what to say at this point. I just want to scream angry(2)_cat . . .oh . . .and cry.

    viewtopic.php?f=9&t=9036
     
  2. Sienne and Gabby (GA)

    Sienne and Gabby (GA) Senior Member Moderator

    Joined:
    Dec 28, 2009
    Re: 3/14 KiKi AMPS 341 +2 414

    It may be time to raise Kiki's dose. What would you think about increasing to 0.75?

    One other thought... How old is your insulin? And are you sure that your refrigerator isn't too cold?
     
  3. paige

    paige Well-Known Member

    Joined:
    Dec 28, 2009
    Re: 3/14 KiKi AMPS 341 +2 414

    I have been away awhile. How is KiKi feeling? Is he still out of it sometimes and less responsive? (((((Hugs to you and KiKi))))) :YMHUG: cat_pet_icon
     
  4. Donna & KiKi

    Donna & KiKi Member

    Joined:
    Feb 16, 2010
    Re: 3/14 KiKi AMPS 341 +2 414

    :shock: It can be TOO cold? I just put thermometer in to see .... let you know in about 5 minutes (46 right now very slowly dropping yet tho)
    I have it where the butter would normally go
    Just bought the set of 5 on 2/19/10 each pen says 02/2012 exp -- they've been in fridge since i got them (even the open one)
     
  5. Miriam and Putty (GA)

    Miriam and Putty (GA) Well-Known Member

    Joined:
    Dec 28, 2009
    Re: 3/14 KiKi AMPS 341 +2 414

    I am assuming if your insulin is where the butter goes it is in the side of the fridge door? I am not positive on this but think I remember a post about not storing insulin in the doors, or on the top shelf of fridge.
    Does anyone else remember reading this?

    Kiki you do not look very good in red.....please come down. cat_pet_icon
     
  6. Donna & KiKi

    Donna & KiKi Member

    Joined:
    Feb 16, 2010
    Re: 3/14 KiKi AMPS 341 +2 414

    Definately better than when I was shooting 1.0u -- honestly? I thought he was near death after every shot. He has only had maybe 2 instances since lowering the dose -- and they lasted only a couple hours maybe. Usually, if it happens at ALL -- the onset seems to happen within the first hour of the insulin shot.....which is somewhat disturbing. I honestly fear raising the dose back to 1 unit at this point.
    Otherwise, KiKi has shown signs of improvement -- just not consistently. Atleast once in awhile now he purrs for me.
    Temp looks like it's stopped @ 44.4F

    At this point, I don't feel I have much to lose :cry: do you think I should try an even smaller increment? Just becuz of the bouncing we did with 1u? or no?
     
  7. Sienne and Gabby (GA)

    Sienne and Gabby (GA) Senior Member Moderator

    Joined:
    Dec 28, 2009
    Re: 3/14 KiKi AMPS 341 +2 414

    I think it's up to you. The protocol calls for an increase of 0.25u. If you are nervous about the amount given your experience at the beginning with 1.0u, you can fatten the dose (i.e., shoot between 0.5 and 0.75u). You have to be comfortable with the amount that you're shooting. The trade off is that you don't want Kiki's body adjusting to high BG levels which is why you want to try to get the levels down sooner, rather than later.
     
  8. Donna & KiKi

    Donna & KiKi Member

    Joined:
    Feb 16, 2010
    Re: 3/14 KiKi AMPS 341 PMPS 361

    OK -- I'm going to just grit my teeth and go for it. Increased dose to .75 -- we just want some blue numbers.................please?!
    He is laying in his favorite spot (on the desk between me and the keyboard - with his head on my forearm - - and purring) cat_pet_icon
    Appetite was pretty good -- almost the full can of FF this evening.
     
Thread Status:
Not open for further replies.

Share This Page